Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Dodge City, KS

May 30, 2006Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2006, 6:12 AM CDT for Scott County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2006, 6:12 AM CDT (11:12 UTC)
Expired
May 30, 2006, 6:49 AM CDT
In force
37 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Scott County, KS

The radar

The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 6:30 AM CDTHAIL 0.7510 W Scott City, KS12 HOUR RAINFALL 1.5 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
2315 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 301112
SVRDDC
KSC171-301200-
/O.NEW.KDDC.SV.W.0101.060530T1112Z-060530T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
612 AM CDT TUE MAY 30 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCOTT COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 700 AM CDT

* AT 610 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MODOC...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHWESTERN SCOTT COUNTY...
  MODOC...
  SCOTT STATE LAKE...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE
OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3845 10111 3845 10096 3869 10082 3869 10111

$$

LACY
2 follow-up statements
000 
WWUS53 KDDC 301132
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
632 AM CDT TUE MAY 30 2006

KSC171-301200-
/O.CON.KDDC.SV.W.0101.000000T0000Z-060530T1200Z/
SCOTT KS-
632 AM CDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN SCOTT COUNTY...

AT 631 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR MODOC...MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHWESTERN SCOTT COUNTY...
  MODOC...
  SCOTT STATE LAKE...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 3845 10111 3845 10096 3869 10082 3869 10111

$$

LACY
000 
WWUS53 KDDC 301149
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 AM CDT TUE MAY 30 2006

KSC171-301157-
/O.CAN.KDDC.SV.W.0101.000000T0000Z-060530T1200Z/
SCOTT KS-
647 AM CDT TUE MAY 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTT COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
SEVERE. HOWEVER, SMALL HAIL, HEAVY RAIN, AND FREQUENT LIGHTNING CAN 
STILL BE EXPECTED FROM THE STORM LOCATED 6 MILES SOUTHWEST OF SCOTT 
STATE LAKE MOVING NORTHEAST AT 20 MPH.

LAT...LON 3845 10111 3845 10096 3869 10082 3869 10111

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:43 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 30, 2:43 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
243 AM CDT TUE MAY 30 2006

.DISCUSSION...

DAYS 1-2...
TOUGH FORECAST FOR THE NEXT COUPLE OF DAYS.  MODELS DO NOT HAVE A
REAL GOOD HANDLE ON CURRENT CONVECTION ACROSS THE CENTRAL AND
SOUTHERN PLAINS.  GFS SEEMS TO BE DOING THE BEST WITH IT.  ALL THE
MODELS ARE TRYING TO BRING PRECIP INTO AT LEAST FAR WESTERN KS BY
12Z AND SPREADING IT ACROSS CWA THROUGH THE MORNING HOURS.  AT THIS
TIME...NOT OVERLY CONFIDENT A LARGE AREA OF STORMS WILL DEVELOP IN
THE WARM AIR ADVECTION OVER EASTERN CO AND MOVE INTO WESTERN KS.
THINK THE RUC MAY HAVE A GOOD HANDLE ON IT WITH MOST PRECIP STAYING
OVER FAR NORTHWEST KS THROUGH THE EARLY MORNING AND THEN SLOWLY
MOVING EAST DURING THE LATE MORNING ACROSS NORTHERN CWA. IF THIS
DOES NOT HAPPEN AND SKIES ARE PARTLY CLOUDY THROUGH THE MORNING AND
EARLY AFTERNOON...TEMPERATURES WILL EASILY WARM INTO THE LOWER TO
MID 80S ACROSS AREA.  RIGHT NOW HAVE MID 70S NORTH TO MID 80S
SOUTHEAST.  STORMS HAVE THE POTENTIAL TO BECOME SEVERE TODAY WITH
NORTHEASTERLY WINDS BRINGING IN SOME FAIRLY HIGH DEW POINTS FROM
NORTHEAST KS AND SOUTHEAST NE WITH CAPE VALUES OF 1000-2500J/KG THIS
AFTERNOON.  WITH WEAK FLOW ALOFT...THE STORMS THAT DO
DEVELOP...ESPECIALLY NEAR THE BOUNDARY COULD PRODUCE SOME LOCALLY
HEAVY RAIN.  MODELS ALL OVER WITH PLACEMENT OF LOW LEVEL JET
DEVELOPMENT THIS EVENING...SO KEPT IN CHANCE POPS ACROSS CWA WITH
HIGHEST CHANCES FAR SOUTH AND SOUTHEAST CLOSEST TO THE BOUNDARY.

SHOULD START TO SEE CONVECTION START TO TAPER DOWN TOMORROW AS FRONT
MOVES SOUTH...BUT THERE WILL SEE UPPER LEVEL FLOW TURN FROM
SOUTHWEST TO NORTHWEST IN THE LATE AFTERNOON AND OVERNIGHT HOURS.
THERE WILL BE A DECENT DISTURBANCE MOVING THROUGH DURING THE MORNING
AND EARLY AFTERNOON OVER AREA...BUT BY LATE AFTERNOON THINK MOST
ACTIVITY WILL BE EAST OF CWA.  MAINLY KEPT IN SOME SLIGHT CHANCE
POPS THEN IN THE WEST OVERNIGHT WITH ANOTHER DISTURBANCE CROSSING
THE ROCKIES AND SOME UPSLOPE FLOW AIDING IN DEVELOPMENT OVER THE
COLORADO PLAINS AND POSSIBLY MAKING IT INTO WESTERN ZONES.

DAYS 3-7...
BESIDES REMOVING POPS FOR THURSDAY WITH UPPER RIDGE BUILDING OVER
ROCKIES AND HIGH PRESSURE OVER AREA...DID NOT MAKE ANY CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  79  59  81  59 /  60  50  30  10
GCK  77  58  80  58 /  50  40  30  10
EHA  78  57  78  57 /  40  50  20  20
LBL  81  58  79  58 /  40  60  20  20
HYS  78  59  82  57 /  50  40  40  10
P28  83  64  82  62 /  70  70  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN28/27
Hazardous weather outlook, May 30, 4:07 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
407 AM CDT TUE MAY 30 2006

KSZ030-031-043>046-063>066-077>081-088>090-311000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
407 AM CDT TUE MAY 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT ACROSS SOUTHWEST KANSAS. A STATIONARY FRONT WILL BE
LOCATED NEAR THE OKLAHOMA BORDER AND A COUPLE OF UPPER LEVEL
DISTURBANCES WILL PASS THROUGH THE REGION OVER THE NEXT 24 HOURS.
AMPLE MOISTURE AND INSTABILITY IS IN PLACE TO PRODUCE STORMS WITH
LARGE HAIL...WIND GUSTS TO 60 MPH AND DEADLY LIGHTNING. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE...ESPECIALLY NEAR THE OKLAHOMA BORDER WHERE
STORMS MAY REDEVELOP IN THE SAME AREA FOR SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE FOR MORE THUNDERSTORMS ON WEDNESDAY...BUT IT
APPEARS AT THIS TIME THESE STORMS WILL REMAIN BELOW SEVERE LIMITS
BUT COULD PRODUCE SOME SMALL HAIL AND WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

KSZ061-062-074>076-084>087-311000-
HAMILTON-KEARNY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-MEADE-
407 AM CDT TUE MAY 30 2006 /307 AM MDT TUE MAY 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT ACROSS SOUTHWEST KANSAS. A STATIONARY FRONT WILL BE
LOCATED NEAR THE OKLAHOMA BORDER AND A COUPLE OF UPPER LEVEL
DISTURBANCES WILL PASS THROUGH THE REGION OVER THE NEXT 24 HOURS.
AMPLE MOISTURE AND INSTABILITY IS IN PLACE TO PRODUCE STORMS WITH
LARGE HAIL...WIND GUSTS TO 60 MPH AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER THE AREA
AGAIN ON WEDNESDAY AS ANOTHER DISTURBANCE MOVES ACROSS THE AREA
AND MOIST UPSLOPE FLOW CONTINUES ACROSS THE AREA. THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND SOME WIND GUSTS
OVER 60 MPH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

28

In the hours before

Special weather statement, May 30, 4:02 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
402 AM CDT TUE MAY 30 2006

KSZ087-301000-
MEADE-
402 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR MEADE COUNTY...

AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF PLAINS CITY...MOVING NORTHEAST
AT 20 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN NORTHWESTERN MEADE COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3729 10065 3729 10050 3747 10037 3747 10064

LACY
Special weather statement, May 30, 4:04 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
404 AM CDT TUE MAY 30 2006

KSZ078-301000-
FORD-
404 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR FORD COUNTY...

AT 403 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MINNEOLA...MOVING NORTH AT
10 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN WESTERN FORD COUNTY...INCLUDING THE DODGE CITY
AREA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3747 10022 3748 9997 3785 9980 3784 10020

LACY
Special weather statement, May 30, 4:27 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
427 AM CDT TUE MAY 30 2006

KSZ063-077-301015-
FINNEY-GRAY-
427 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY AND GRAY COUNTIES...

AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF INGALLS...MOVING NORTHEAST AT 20
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF
MONTEZUMA ALSO MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

PEOPLE IN GRAY AND EASTERN FINNEY COUNTIES NEED TO BE ALERT IN CASE
A WARNING IS ISSUED FOR YOUR AREA.

LAT...LON 3748 10063 3748 10022 3815 10022 3814 10064

LACY
Special weather statement, May 30, 5:16 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
516 AM CDT TUE MAY 30 2006

KSZ063-301100-
FINNEY-
516 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY COUNTY...

AT 515 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLYMELL...MOVING NORTH AT 20 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN WESTERN FINNEY COUNTY...INCLUDING THE CITIES OF PLYMELL
AND GARDEN CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3774 10108 3774 10068 3815 10065 3819 10108

LACY
Special weather statement, May 30, 5:44 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
544 AM CDT TUE MAY 30 2006

KSZ078-088-301145-
CLARK-FORD-
544 AM CDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR CLARK AND FORD COUNTIES...

AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MINNEOLA...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL WAS REPORTED WITH THIS STORM IN MINNEOLA AT 540 AM.

RESIDENTS IN NORTHWESTERN CLARK AND SOUTHEASTERN FORD COUNTIES...
INCLUDING THE CITIES OF MINNEOLA...BLOOM AND FORD...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3746 10009 3736 9985 3748 9956 3764 9961
      3779 9983

LACY
Special weather statement, May 30, 5:53 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
553 AM CDT TUE MAY 30 2006

KSZ061-301145-
HAMILTON-
453 AM MDT TUE MAY 30 2006

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY...

AT 448 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF COOLIDGE...MOVING NORTHEAST AT
35 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN NORTHERN HAMILTON COUNTY...INCLUDING THE CITY OF
COOLIDGE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3825 10204 3786 10204 3801 10156 3825 10154

LACY

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:29 PM CDTSevere Thunderstorm WarningDDCStafford46 min
May 29, 9:31 PM CDTSpecial Weather StatementDDCPawnee44 min
May 29, 9:48 PM CDTSevere Thunderstorm WarningDDCEdwards42 min
May 29, 10:20 PM CDTSpecial Weather StatementDDCEdwards40 min
May 30, 1:50 AM CDTSpecial Weather StatementDDCClark55 min
May 30, 2:34 AM CDTSevere Thunderstorm WarningDDCClark41 min
May 30, 3:13 AM CDTSpecial Weather StatementDDCFord47 min
May 30, 3:15 AM CDTSevere Thunderstorm WarningDDCClark45 min
May 30, 3:42 AM CDTSpecial Weather StatementDDCSeward48 min
May 30, 4:00 AM CDTSpecial Weather StatementDDCHaskell60 min
May 30, 4:02 AM CDTSpecial Weather StatementDDCMeade58 min
May 30, 4:04 AM CDTSpecial Weather StatementDDCFord56 min
May 30, 4:27 AM CDTSpecial Weather StatementDDCGray48 min
May 30, 4:34 AM CDTSevere Thunderstorm WarningDDCGray41 min
May 30, 5:16 AM CDTSpecial Weather StatementDDCFinney44 min
May 30, 5:29 AM CDTSevere Thunderstorm WarningDDCGray46 min
May 30, 5:42 AM CDTSevere Thunderstorm WarningDDCGray33 min
May 30, 5:44 AM CDTSpecial Weather StatementDDCFord61 min
May 30, 5:53 AM CDTSpecial Weather StatementDDCHamilton52 min
May 30, 6:20 AM CDTSpecial Weather StatementDDCFinney40 min
May 30, 7:02 AM CDTSpecial Weather StatementDDCClark43 min
May 30, 7:05 AM CDTSpecial Weather StatementDDCLane40 min
May 30, 7:28 AM CDTSpecial Weather StatementDDCMeade47 min
May 30, 7:36 AM CDTSevere Thunderstorm WarningDDCMeade24 min
May 30, 12:03 PM CDTSevere Thunderstorm WarningDDCSeward42 min
May 30, 12:34 PM CDTSevere Thunderstorm WarningDDCMeade23 min
May 30, 2:13 PM CDTSevere Thunderstorm WarningDDCBarber47 min
May 30, 3:12 PM CDTSevere Thunderstorm WarningDDCBarber33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.